# SDR DHL9872606D

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT WING OUTBD AFT FLAP 40 FROM INBD EDGE LOWER SKIN BULGED.  INSTALLED FILLER REPAIR PER SRM 51-40-1.  N/R 2463.
